# SDR UALA2011041801872

- Difficulty date: April 14, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,305 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 263
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 AUDIO SEL PNL PUSH-TO-TALK SW IS DEFECTIVE.  (03=CAPT, 04=1ST OFF, 5=1ST OBS). CREW COMMENTS:  INTERMITTENT.  REPLACED THE CAPT'S ASSEMBLY.
